# SDR QR9R20220609002

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721809434
- Aircraft time: 2,791 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: B642M1004101
- Part serial: B3532
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING PART FROM AIRBUS, MAINTENANCE DETECTED THE INNER SLEEVE ASSY WAS GOUGED BEYOND LIMITS.
